I am on medications for bipolar disorder. Just about every product I have seen involve some sort of stimulant which affects my mania. This includes caffine. I am looking for a product to assist in weight lose that does not interfer with my medication. Even weight loss places ask if you are willing to come off your meds...welll no duh. any ideas or thoughts greatly appreciated.
Posts You May Be Interested In
I have had Ttp twice this year I'm 48 my doc said the next time Ttp happens they will take my immune system. Has anyone had this done? Does it work ? What other problems do u get?
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...